advertisement
Question
Posted by: Me | 2009/09/15

Pill

I am using Femodene, and I do use it more or less the same time each moring everyday. My periode was supose to start on Monday(yesterday) but untill now nothing has happend. Is your period always suppose so start on the monday? I am worried and stressing and I know that can also delay your period.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

There is often a variation of a day or two. Wait and see.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Me | 2009/09/15

O Ja and my Fiance also uses a condom.

Reply to Me

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement